# SDR 9516173202

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302US
- Make and model: Airbus A320-211
- Aircraft serial: 32
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Overheated
- Location: Right
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING CRUISE, THE RIGHT PACK OVERHEATED FOLLOWED BY SMOKE AFT CARGO SMOKE WARNING, FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES.  THE WARNING INDICATION EXTINGUISHED APPROXIMATELY FIVE MINUTES AFTER THE FIRE BOTTLE WAS DISCHARGED.  AIRCRAFT DIVERTED TO RNO AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTION REVEALED NO EVIDENCE OF FIRE IN THE AFT CARGO COMPARTMENT.  THE RIGHT PACK AND AFT CARGO FIRE EXTINGUISHER WERE PLACED ON MEL.
